Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

For the last 2 weeks I have tongue sores. I took becosules and other vitamin b tablets. All sores are gone but tongue tip is red and it is annoying me. I am taking the tablets for 10 to 12 days but tongue tip is red and red bumps are there. I am really worried.

1 Doctor Answered
For the last 2 weeks I have tongue sores. I took becosule...
Hello sir You are having glossitis which is seen in vitamin. B3 deficiencies! It would be better if you send me a picture though to confirm You will have to continue vitamins supplements Start tab A to Z take for one month Take two shots of intramuscular Vitamin injection once in week as well take care.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.